# SDR HNAA2025120300848

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 53,394 hours, 50,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN WIRE AT ROW 9 IN FLOOR PROXIMITY EMERGENCY SWITCH . REPAIRED BROKEN WIRE AT FLOOR PROXIMITY STRIP IN REF TO SWPM 20-21-00. OP CK GOOD. OK FOR SERVICE.
